DFH1946
  • 4 replies
  • 515 views
  • 5 followings
DFH1946, July 28,  2019  3:26pm EST

CHF EF 30 2 100% BLOCKAGE

I was rushed to ER 1 month ago couldnt breathe, swelling in ankles and legs.  I was diagnosed with CHF with EF 30 2 blockages could not get stints.  I had a test to test viability for heart muscle  Have a small amount of good heart muscle.  Heart surgeion said at this time by pass surgery not recommended, heart to weak.  Im on low sodium diet, fluid 64 oz a day.  been on folowing meds for a month.low dose aspirin, atorvastatin 40 mg 1x day, carvedilol 6.25 mg 2x day, furosemide 40 mg 1x day, lisinopril 10 mg 2x day, spironolactone 12.5 mg 1 x day.  I feel tired and foggy minded most days.  Been told I have to get use to meds, anyone else experiencing lethargy and foggy mind from meds and if so how long did it last

 

 

 

4 Replies
  • DolphinWrite
    DolphinWrite, July 28,  2019  4:23pm EST

    First, you'really alive.  Second, sounds like you don'the have irregular heartbeat.  Good.  Third.  Don't make the mistake of worrying too much.  You'really alive and medical is much better today.  Fourth.  Second opinions and rehab can help.  My second cardiologist talked more, shared more, and encouraged me to get back to activities.  I now cycle and workout up to 90 minutes 5x a week, fish, target practice, garden, and going back to work.  By the way, my ef is 35, but some wonder how I can do so much.  I prayed and prayers were answered.  Hope and encourage others.  Life is much more than a heart attack.  

  • JamesPL
    JamesPL, July 28,  2019  8:10pm EST

    Being tired and foggy minded could be from things other than meds alone. You probably have to strengthen your heart to increase your energy and you could be feeling foggy because of the concerns over your condition. What's important is that you are being treated. Over the long term, you should enroll in cardiac rehab and follow the program designed by the physical therapists very closely. Talk to your cardiologist about getting into a rehab program. It will last about 6 or 8 weeks after which you should continue to exercise on your own. Again, the therapists will advise you on this. The program will help you gain your strength and will also help you clear your head. 

    I agree that the meds can have an effect so you should consult with your cardiologist about adjusting dosages to help improve the negative effects they are having. In some cases, you may have to come off some completely if the negative effects are great enough. This is not uncommon as we all react differently.

    Good luck in your recovery!

    Jim

  • amoeba
    amoeba, July 30,  2019  12:34pm EST

    You might want to try 300 mg of NR (sold as Naigen) in the morning because many people report "clearer thinking." I've been taking it for almost three years and can't say that I've experienced that myself. A recent study showed that for non-obese 40 to 79 year olds, NR (Niagen) increased NAD+ levels in the blood by 45% and NAD+ levels are lower in older people and for those in heart failure - the reason I've been taking it since I was diagnosed in 2016. I'm thinking of raising my dose to 450 mg (3 capsules) a day,which raises NAD+ even more.

    We'll know more about the effects of high dose NR, 2,000 mg a day, next year since the trial of heart failure patients taking NR for 8 weeks has ended at the University of Washington, and I assume the results are being written up.

       

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active